# SDR SWAA075941

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 64,544 hours, 59,068 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BEARING PER MM.
